# SDR SWIA2021062358938

- Difficulty date: April 24, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLOOR SUPPORT ON AFT SIDE OF FS 280 FOR CRAWL WAY PANEL 141ALF HAS EVIDENCE OF CORROSION.    (C-CHECK RO: 6/20/21) / REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED CRAWLWAY FLOOR SUPPORT SUPPORT ANGLE FOR PANEL 141ALF AFT OF FS280 WITH NEW SUPPORT ANGLE IAW CRJ700 SRM TASK 51-42-21-001-001-A01 AND CRJ700 SRM TASK 51-42-06-001-001-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
